# SDR QMLA2016041216039

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N433AE
- Make and model: Snias AS350B3
- Aircraft serial: 3388
- Aircraft time: 6,388 hours, 14,208 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,982 hours, 3,736 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 355A1305200303
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THERE WAS A CRACK DISCOVERED ON THE HORIZONTAL STABILIZER.  IT IS ON THE TE OF THE RT SIDE OF THE STABILIZER.  THAT SECTION OF THE STABILIZER IS A SINGLE SKIN WITH NO DOUBLED OR BACKUP SUPPORT.
